# SDR MWEA98854

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48071
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 5910625
- Condition: Misdrilled
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER RIGHT HAND LEADING EDGE PANEL HOLES DO NOT MATCH NEW SECTION.  MAINTENANCE FABRICATED AND INSTALLED NEW LEADING EDGE PANEL.
